Ask the Licensed Doctor Now

Ahmed Mahfuze

Ahmed Mahfuze

Licensed Doctor

Answered 2125 | Rating 98%

Doctor
This answer was rated:

My period has been delayed by 3 days. What medicine should I take to get it immediately.

Ask your Question

Share this page

Expert's Answer: Ahmed Mahfuze

Ahmed Mahfuze

Ahmed Mahfuze

Licensed Doctor

Answered 2125 | Rating 98%

Dear Madam
Welcome into our website, and thank you for putting your trust in us
Regarding your Question, In normal situations, sometimes a slight delay in menstrual bleeding (period) may occur normally, without any pathological cause, and it does not require any intervention
However, In cases where woman require to get the period for a certain reason, I must advise you that this process takes up to 10 days, and can't be occur immediately
We start with "Steronate Nor" tablets, to be taken one tablet daily ( prefered in constant time, E.g, 10 Am each day) for 7 days, then to be stopped, and then the menstrual bleeding occur within 4-7 days ( after stopping the medication)
For booking a call session, kindly press the following link
jawabkom.com/2821895
We are there for you, and glad to help you. Feel free to contact us anytime
Best regards
Dr.Ahmad Mahfouz

Ask the Licensed Doctor

Ahmed Mahfuze

Ahmed Mahfuze

Licensed Doctor

Answered 2125 | Rating 98%

  • 100% Satisfaction Guarantee
  • Join 8 Million Satisfied Customers
Conversations are covered by this disclaimer

In the News